for the last 4 yrs or so i have had sticky to touch, itchy testicles, they irritate when i walk or do any exercise,i also have irritation around my anus and always have to wipe several times a day, theres also a constant smell like semen present and if i touch myself i can smell it on my hands. I have also noticed that my testicles and my penis have become darker in colour. Even sitting watching telly on my leather chair makes them irritable and sticky, after showering they are even worse for the stickyness, if i put my finger on my testicles and pull it away, my testicle comes with it I have to wash and use talc powder to ease the symptoms all of the time. I have had all test for std;s which are clear, i have been to dermatologist who has tried deoderant creams, anti fungal treatments, yeast problems, even a menthol cream to apply, (which helped after the burning went away) but none have cured and now i don't know what else to do, my GP doesn't know who else to refer me to. This irritation is affecting my day to day life. I live in the uk but was advised that maybe i had a fungal infection in the crease of my leg and testicles and anus and had treatment for this and i was advised that when i went to a hot climate that it would clear up as i would be wearing shorts most of time, i went to australia for a month and the irritation was worse not better. The only time i feel any relief is when i am naked, but of course that isn't possible all the time.
i don't have any visible rashes, lumps discharge or any indication that i have a problem here other than the irritation.
My wife and i are in a faithful marriage and my wife has also been tested at the same time for any infections ect and was clear, although in the past she has had some treatment for BV and thrush, could this have anything to do with this? Please help me
I'd like to but I don't know if I can. Basically, there are no skin diseases I know of that produce the symptoms you describe. They are, in a word, in your mind, and they need to be dealt with as such.
People who have sensations like yours unfortunately respond to suggestions like the one I just made with skepticism or even anger. However, I offer this advice in the hope that you'll at least consider it. Unless you do, I fear that you won't get better any time soon.
Well comin to the point, I have been suffering from a fungal Infection below & around my scrotum, I showed it to a Dermatologist he prescribed me a tube "BUTOP" (Butenatine Hydrochloride) but it hasn't worked out well & its also hard to apply. What I'm looking for is there is some kind of Powder which can be applied freely & should be effective plus my whole penis,testicles,& around legs whole skin got darkened I dont know how I deal this thing...................... Please advice.....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.